Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniform approximations to a class of Bessel functions


Author: Alfred M. Peiser
Journal: Proc. Amer. Math. Soc. 1 (1950), 650-661
MSC: Primary 33.0X
MathSciNet review: 0045257
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0045257-2
Article copyright: © Copyright 1950 American Mathematical Society